# SDR 95ZZZW251

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, FUSELAGE RT EXTERIOR SKIN AT WINDOW NR 14R HAS CORROSION AROUND  FASTENERS.  REMOVED WINDOW, REMOVED CORROSION, FABRICATED REPAIR, TREATED, PRIMED AND INSTALLED REPAIR AND WINDOW AS PER SRM 51-1-8, DRAWING RCH D85310-5015 AND MM 56-20-00.
